# SDR ASAA0944284

- Difficulty date: January 13, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546596153
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT STA 727C BETWEEN STR 25 AND 26 LT.  ACCOMPLISHED SHEAR TIE REPAIR FOR FRAME 727C STR 25 AND 26 LT IAW B737 400 SRM 53 00 07 REPAIR 5.
